# SDR HEEA967616

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Inoperative
- Location: Cockpit
- Component: KLN88
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  (GOES OUT WHEN VIBRATED; ALSO DISPLAYS GARBAGE AT ALL TIMES) INSPECTED AND TESTED UNIT AND FOUND IT WOULD GO OUT COMPLETELY WHEN VIBRATED AND LOOSE PRESENT POSITION.  ALSO, UNIT WOULD DISPLAY GARBAGE ON DISPLAY AT TIMES.
